# SDR IPXA09554954

- Difficulty date: February 10, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 441
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CARGO BAY SEAT TRACK O/B FLANGE IS CORRODED BS 441 RBL 26 WL 208     REMOVED CORROSION FOUND TO BE OUT OF LIMITS, IAW SRM 53-00-52-1AI SEAT TRACK TO BE REPLACED ON NRC 794585
